MURAL - Maynooth University Research Archive Library



    Items where Author is "Kokkendorff, Simon L."


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 4.

    Article

    Buckley, Stephen M. and Kokkendorff, Simon L. (2012) The Spherical Boundary and Volume Growth. International Scholarly Research Network: ISRN Geometry (484312).

    Buckley, Stephen M. and Kokkendorff, Simon L. (2008) Comparing the Floyd and ideal boundaries of a metric space. Transactions of the American Mathematical Society, 361 (2). pp. 715-734.

    Buckley, Stephen M. and Kokkendorff, Simon L. (2008) Detours and Gromov hyperbolicity. International Journal of Pure and Applied Mathematics - IJPAM, 47. pp. 313-323. ISSN 1311-8080

    Buckley, Stephen M. and Kokkendorff, Simon L. (2008) Warped products and conformal boundaries of CAT(0) spaces. The Journal of Geometric Analysis, 18. pp. 704-719. ISSN 1050-6926

    This list was generated on Mon Mar 18 19:10:43 2019 UTC.